# SDR LR7A2016021200763

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 55,423 hours, 32,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 3630802
- Condition: Cracked
- Location: Bs 93
- Part time: 55,423 hours, 32,541 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT CREW EXPERIENCED RAPID DECOMPRESSION, LANDED AT ALTERNATE.  FURTHER INVESTIGATION REVEALED FS 93 BULKHEAD CRACKED.  REPAIRED IAW SRM FIG 51-140-17.
